# SDR UALA2011081704371

- Difficulty date: August 17, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,483 hours, 9,655 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED W/ HPSOV EICAS MSG, RTFL.  LEFT VLV LOCKED IN CLOSED POSITION.  17AUG SFO INF-  :DUE RTFL AND HISTORY, NEEDS T-S AS REQUIRED.  17AUG HNL INF-  :1EA PCN:641-9276(VALVE) IN HNLJLHB. 17AUG0030.
